# SDR ASAA2020122633754

- Difficulty date: December 26, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 18,356 hours, 5,812 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: R2 Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB THRU FL280 R2 WINDOW OVERHEAT ILLUMINATED.  RAN CHECKLIST LIGHT EXTINGUISHED AND REMAINED OFF REMAINDER OF THE FLIGHT.  GROUNDED-YES.  CHECK HISTORY AND BITE CHECK ON WINDOW HEAT CONTROLLER UNIT, IAW B737-900 FIM 30-41 TASK 801, NO FAULTS NOTED.  OK FOR SERVICE.
